Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Temperature of 39F, weakness, lethargy, sore legs, drowziness, chills, cause of concern ?

My 9 yr old daughter has had a temp of over 39 since yesterday 5pm. She is very weak and lethargic, complaining of sore legs. She is reluctant to walk far, and has spent most of the day in bed, sleeping for a few hours this afternoon. Her face is flushed and she is having chills on and off. She is sipping water but not eating. Should I take her to the doctors?
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for writing in.
It seems that your daughter has an infection which can be caused by a virus or bacteria. I would suggest that she be given Paracetamol syrup at the dose of 10 mg/kg body weight given 2-3 times daily should make her feel better.
Secondly, sponging with tepid water will also help.
However, you would need to take her to a physician so that we don't miss a bacterial infection which needs treatment with antibiotics.
Hope this helps.
Answered: Thu, 5 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor